×

Found 4,552 Documents (Results 1–100)

Application of the generalized method of eigenoscillations to the solution of the problems of scattering on nanostructures. (English. Ukrainian original) Zbl 1520.78020

J. Math. Sci., New York 272, No. 1, 64-79 (2023); translation from Mat. Metody Fiz.-Mekh. Polya 63, No. 2, 59-71 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Boundary integral representation of multipliers of fragmented affine functions and other intermediate function spaces. arXiv:2305.16920

Preprint, arXiv:2305.16920 [math.FA] (2023).
BibTeX Cite
Full Text: arXiv

On estimates of diameter values of classes of functions in the weight space \(L_{2, \gamma } ( \mathbb{R}^2)\), \(\gamma = \exp(-x^2 - y^2)\). (English. Ukrainian original) Zbl 1528.41079

J. Math. Sci., New York 264, No. 4, 471-488 (2022); translation from Ukr. Mat. Visn. 19, No. 2, 275-298 (2022).
MSC:  41A50
PDFBibTeX XMLCite
Full Text: DOI

Exact inequalities between the best polynomial approximations and averaged norms of finite differences in the \(B_2\) space and widths of some classes of functions. (English. Russian original) Zbl 1528.30008

Russ. Math. 66, No. 3, 50-58 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 3, 61-70 (2022).
MSC:  30E10 41A17 41A46
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software